| Model Number |
ZCT400 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
| Date of Event |
11/08/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluation: the product was not returned to the manufacturing site.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar/other complaints have been received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zct400 13.5 diopter lens was implanted in the patient's left eye (os) on (b)(6) 2018.It was later explanted on (b)(6) 2018 because the patient complained of blurry vision and was never happy with his vision since surgery.Also, post-operatively on (b)(6) 2018, the patient's lens rotated 23 degrees.When presented with the option to exchange for a different power toric lens, the patient chose to explant the current lens and replace with a non-toric lens.There was no incision enlargement, no vitrectomy, and no sutures used.The replacement lens was a pcb00 14.5 diopter lens.Reportedly, the patient had a good outcome post exchange.No additional information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.